MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE KIT,LOWER EXTREMITY (ESRF )470; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE KIT,LOWER EXTREMITY (ESRF )470; GENERAL SURGERY TRAY (KIT)
Model Number PO7CLESRG
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility and it is currently under investigation.A follow-up report will be filed once investigation is completed.
 
Event or Problem Description
The customer stated that a hair was found in the lower extremity pack, catalog scvocctsr, the incident caused severe delays of an hour to the case where the custom pack was going to be used and all the instruments and materials had to be sterilized/replaced and this meant delays in their process.The patient remained under anesthesia during this time.The customer stated that it was an uneventful surgical case and post op thereafter.There was no injury.No patient demographics or an event date were provided.Mdr filed based on potential risk to the patient.
 
Additional Manufacturer Narrative
A supplemental report is being filed since a picture of the hair on component a8186-na / back table cover was submitted for investigation.No physical sample was available at the time of the investigation.The image query, electronic device history record (edhr), and bill of materials (bom) were all reviewed for component placement and material usage for work order (b)(4), back table cover.The work order's bill of materials consisted of 48 components of which ¿1 kit was reported for hair contamination found on component a8186-na/back table cover.Per cardinal¿s protocol all personnel are required to have head covers, bouffant, and beard covers (if applicable) to be worn in all production and manufacturing areas.On the date of 05/29/2019 for work order (b)(4) the production team produced a total of 192 kits and performed every 50 kit inspections with no defects found.A quality assurance inspection was also performed on the order with no defects found.There were no reports of any deviations on non-conformance investigations (nci) generated for the work order.The lot number for component a8186-na was 0159cd2.There were no reports of any scrap, return to stock (rts) or additional picks generated for component a8186-na.There were no special instructions to component a8186-na.The production team did not notice any hair contamination of this sort during the assembly process.The hair contamination could have come from vendor or the assemblers themselves; however, the root cause of the contamination is unknown.The sample image shows a long black air on btc cover a8186-na.The production team was notified of the hair contamination complaint for heightened awareness and to reiterate the importance of proper gowning, bouffant, head coverage and regular cleaning protocol.

Brand Name
KIT,LOWER EXTREMITY (ESRF )470
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9176959
Report Number1423537-2019-00354
Device Sequence Number10858189
Product Code LRO
UDI-Device Identifier10888439458398
UDI-Public10888439458398
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPO7CLESRG
Device Catalogue NumberPO7CLESRG
Device Lot Number247542
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer09/11/2019
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date10/31/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;